Advertisement

Magician Dynamo opens up about Crohn's struggle

Magician Dynamo opens up about Crohn's struggle
From BBC - March 27, 2018

Magician Dynamo has said medication for Crohn's disease has caused his recent change in appearance.

Dynamo, whose real name is Steven Frayne, posted a video on his social media accounts explaining he became "really sick" in 2017.

Frayne said his medication regime since then has caused him to "put on quite a lot of body weight" and develop a rash.

He said he is also unable to shuffle cards because his hands are in "so much pain" due to developing arthritis.

Frayne also thanked people for their "kind support," following a selfie he posted online on Monday evening showing the change in his appearance, including the extent of the rash on his head.

"I have been keeping a bit more of a low profile as I got really sick and ended up in hospital last summer due to a really bad type of food poisoning - which having Crohn's disease and food poisoning very bad combination," he said in the video.

"Thankfully the NHS worked amazingly well to get me out of hospital and back on my feet... I am doing everything in my power to get myself better."

Many commented on the magician's appearance, noting his weight gain.

But others shared their experiences of Crohn's disease and the corticosteroid drugs often used to treat the illness.

Hundreds of people suffering with Crohn's sent messages of support to Dynamo, who spoke to The Sun in December 2017 about living with the illness, after recognising the star's weight gain as a common side effect of medication.

You may also like:

Advertisement

Continue reading at BBC »